# SDR SWAA2022013158749

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON PASSENGER CABIN FLOOR PANEL SUPPORT AT BS 540 LBL 1-22. ; / [01] NO LIMITS FOUND FOR CRACK ON SRM FOR PANEL BREAK SUPPORT PART TO BE REMOVED AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.C; [02] REMOVED PANEL BREAK SUPPORT BS540 LBL1-LBL22 WL208 I.A.W SRM 51-40-02-0G-0; [03] LOCATED AND DRILLED NEW PASSENGER CABIN FLOOR PANEL SUPPORT STA 540; LBL 1- LBL 22; WL 208 PER DWG#143A0060; REV A; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. OK TO INSTALL; [04] OKAY TO INSTALL NEW FLOOR SUPPORT AT BS 540 LBL 1 - LBL 22.; [05] INSTALLED AND LOCATED AND DRILLED FLOOR PANEL HOLES IN NEW PASSENGER CABIN FLOOR PANEL SUPPORT STA 540; LBL 1- LBL 22; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A0060; REV A. JOB IS COMPLETE.; [06] VERIFIED CORRECTIVE ACTION 5; [07] VERIFIED JOB COMPLETE
